Characterization of the solution to a constrained H-infinity optimal control problem

File Description SizeFormat 
Characterization of the solution to a constrained.pdfdefault230.48 kBAdobe PDFDownload
Title: Characterization of the solution to a constrained H-infinity optimal control problem
Author(s): Mayne, DQ
Rakovic, SV
Vinter, RB
Kerrigan, EC
Item Type: Journal Article
Publication Date: 1-Mar-2006
Citation: AUTOMATICA Vol.( 42 ) No.( 3 ) pp 371 - 382
URI: http://hdl.handle.net/10044/1/714
Publisher Link: http://dx.doi.org/10.1016/j.automatica.2005.10.015
DOI: 10.1016/j.automatica.2005.10.015
ISSN: 0005-1098
Start Page: 371
End Page: 382
Copyright Statement: © 2005 Elsevier Ltd. All rights reserved. NOTICE:This is the author’s version of a work that was accepted for publication in Automatica. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Automatica, Vol 42, Issue 3,(2005) doi:10.1016/j.automatica.2005.10.015
Volume: 42
Appears in Collections:Control and Power



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons